MAUDE Adverse Event Report: ENTERRA MEDICAL, INC. ENTERRA II IPG; GASTRIC STIMULATOR

ENTERRA MEDICAL, INC. ENTERRA II IPG; GASTRIC STIMULATOR
Model Number 37800
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient called the patient liaison line and left a voicemail stating, "i had an enterra therapy placed on (b)(6) and was doing fine but still feeling the stimulation.So went down the voltage a week and a half ago, few days later i sort of feeling the firing, the stimulation again.Put me on muscle relaxers a lot and i can't take that much.It's not helping, still feeling the stimulation and now i have a hard, like knot feeling, all around in my abdomen, around the pacemaker.It's pretty uncomfortable.I did place a call into the nurse at my surgeon's office waiting on a return call.I did have to call an on-call hospital doctor this weekend and they told me to call dr.(b)(6)." patient underwent an exploratory surgery on (b)(6) 2025 with dr (b)(6).She had a small seroma.The device was in the fluid.Dr (b)(6) tested the security of the leads, and they were still secure.He disconnected the leads and said there appeared to be fluid in the fluid in the header by the set screws.Dr (b)(6) cleaned out the pocket and then took gauze to clean out the header ports.He was unable to guarantee that all fluids had been removed, so he decided to replace the generator.The registration has been submitted.The old device was discarded and not returned.Patient complaint of feeling stimulation and overall discomfort; ipg ultimately replaced; explanted device discarded.

Brand Name
ENTERRA II IPG
Common Device Name
GASTRIC STIMULATOR
Manufacturer (Section D)
ENTERRA MEDICAL, INC.
5353 wayzata blvd., ste. 400
saint louis park MN 55416
MDR Report Key22417387
Report Number3027386225-2025-00083
Device Sequence Number7137948
Product Code LNQ
UDI-Device Identifier00763000449704
UDI-Public00763000449704
Combination Product (Y/N)N
PMA/510(K) Number
H990014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number37800
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR
Patient SexFemale